MAUDE Adverse Event Report: CONMED CORPORATION; TUBE, ASPIRATING, FLEXIBLE, CONNECTING

CONMED CORPORATION; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 0036550
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Conmed suction tubing, sterile packet opened.When the end of the tubing was visualized- a black substance was noted inside.It was a large amount of thick, black debris attached to the inside of the tubing.This was not attached to suction so no patient harm.Manufacturer response for tube, aspirating, flexible, connecting, na (per site reporter) will obtain.

Brand Name
NA
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
CONMED CORPORATION
11311 concept boulevard
largo FL 33773
MDR Report Key16843369
Report Number16843369
Device Sequence Number6823149
Product Code BYY
UDI-Device Identifier10653405000525
UDI-Public(01)10653405000525(17)270516(10)202205175
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/14/2023
Report Date (Section F) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0036550
Device Catalogue Number0036550
Device Lot Number202205175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/14/2023